Pde-5 (cialis) side effects

Discussion in 'Ages 40+' started by breath, Mar 27, 2022.

  1. breath

    breath Active Member

    I'm trying to stay off porn.

    Also at 57 a bit of cialis (tadalafil generic) can really help... better to be well rested and use a lower dose...



    Besides headache and stuffy nose which is common..

    I'm wondering particularly about stiff neck, stiff muscles muscles and nerve impediment... Any thoughts/ experiences on this?


    I think they list these things without really discussing the side effects of their products
     
  2. StarWarsFan

    StarWarsFan Member

    I've been taking generic tadalafil for 2 weeks now. I don't take it everyday and got the 10mg pills. But, I break them in half and take that 1-2 times over the weekend. So far, all I get is the stuffy nose about an hour after taking it and sometimes a minor headache if I haven't had enough water (hard to really tell if it's the med or just minor dehydration as I live in the desert). Haven't had the muscle aches or joint stuff some people talked about. I also haven't taken the full 10mg at one time, so I'm not sure if I would get more or not by doing that.
     
  3. Hey man, I've experienced with different doses of Cialis and Viagra, and there's nothing to worry about if you don't have heart issues. Viagra gives me a red face, mild headache and muscle ache, but it's very efficient, so for me it's worth it. The effects are similar with Cialis, but when I started daily Cialis, the side effects subsided after 2-3 weeks, so now I can take it regularly without any side effect. Unfortunately it's not as effective as Viagra for me, but it's still pretty helpful.

    Just try them, and see what happens. If the side effects are too unpleasant, just stop using it. But there's nothing to worry about, the stiff neck, stiff muscles and headache will pass...
     
  4. breath

    breath Active Member

    sometimes with tadalafil (cialis) I get headaches starting 1/2 a day later, or a full day later. The headaches last 1 1/2 days. I'm ordering vardenafil which doesn'y last as long. I used it once 10 years ago and it was also effective
     
  5. breath

    breath Active Member

    also the stiff neck with cialis is a problem postural problems impeding nerves. natural is ideal . but at 57 a boost can be great
     
  6. Saville

    Saville Well-Known Member

    Are you free of PMO?
     
    CleanBootsBaby! and Libertad like this.
  7. CleanBootsBaby!

    CleanBootsBaby! Well-Known Member

    [​IMG]

    Never mess with a veteran of the game!
     
    Libertad and realness like this.
  8. What is that supposed to mean, Clean Boots?
     
  9. CleanBootsBaby!

    CleanBootsBaby! Well-Known Member

    Hey, first of all congrats for your 39 days!!

    As for your question: it is the most pressing one to ask someone complaining about any issues. Given the context, the sides that P / resetting one's brain may bring...I'd always start from there.

    @Saville asked the proper question. And I say this with all due respect, and as someone that knows more than a non-medical person should now about medications...
     
    Libertad likes this.
  10. Thanks. Congratulations on your 228 days.

    I'm sure you're not trying to do any harm, but I don't think this thread is going in the good direction. The guy says he's trying to stay off porn, and he has a day counter in his signature, that's all we need to know. He's asking about side effects from ED pills, and nothing else, and what does he get for an answer? He gets told to stay off porn and his question is left unanswered. Come on. If I was trying to make people stop posting and run away from this forum, that's pretty much how I would respond to their questions... Not cool.

    People don't come here to get their asses kicked – at least, it's not up to anyone here to decide if a guy needs to get his ass kicked. This should be a place of conviviality, not a boys' club. The guys who are really helping others here are showing modesty and empathy, not arrogance.
     
    breath and StarWarsFan like this.
  11. CleanBootsBaby!

    CleanBootsBaby! Well-Known Member

    I appreciate your perspective, as well as giving me credit for not being a bad guy, but I think you may be missing a nuance: since he just started his recovery, the symptoms may not even be related to the medication at all. (Or they could be related to both the medication and P consumption / rewiring - I'm saying this like a guy that had full blow drug-addict-like symptoms while recovering.)

    That's all that I and @Saville tried to convey, based on our experience. TS could be looking at this from the wrong perspective.
     
    breath, Saville and Libertad like this.
  12. @breath has been on the forum since 2013. He may not have a high number of days of abstinence currently under his belt, but he has not just started recovery.

    Also, the symptoms he wrote about are the typical side effects of ED pills: stiff neck, stiff muscles, nerve impediment, headache and stuffy nose. You get these symptoms when you take the pill, and it lasts for a couple of hours. That's what he's talking about, not withdrawal symptoms. In short, his question was clear, and we can clearly see by the way he writes that he's not stupid at all, so I don't think he needs to be educated or reframed when he comes here and asks about ED pills side effects.

    Anyway, let's move on with this. Let's just keep in mind that different point of views can coexist on this forum. Have a good day, man.
     
    CleanBootsBaby! and Saville like this.
  13. Saville

    Saville Well-Known Member

    I think questions like this would fit better under the Erectile Dysfunction heading, rather than as a separate question here. I actually looked for Breath's journal before posting the question so I could see his background, but couldn't find it. When questions are asked inside a journal it is easier to see the context of that question.

    Personally, I make zero judgments about people using drugs to help their sex life.
     
  14. CleanBootsBaby!

    CleanBootsBaby! Well-Known Member

    You are a good man, Bilbo.

    I'm glad you could chime in a help him. Far be it from me to belittle him, or you, or anyone, really.

    I'm not better, given my counter, than anyone else; I can take a hard fall tomorrow, or in 5 minutes from now.
     
    Bilbo Swaggins, Libertad and Saville like this.
  15. breath

    breath Active Member

    the GIF is the kind of righteousness and narrowness of conviction we could do without on this forum. Don't look tritely at MY life
     
  16. breath

    breath Active Member

    no hard feelings, but everyone should know that things actually ARE complicated. Yes, sometimes people do deflect a primary issue by cluttering with other aspects, but to take a 57 year old's situation and pin it unequivocally down to one issue and state this with mocking GIFs (even if that wasn't the intent of the GIF just look at it) is unfounded and trite and claims like 'I know more than any doctor' with out explaining the metal behind the seld assured conviction is weak. It's a largely anonymous forum but I think we can do better .
     
    Last edited: Apr 15, 2022
    Bilbo Swaggins likes this.

Share This Page